EconPapers    
Economics at your fingertips  
 

Coefficient Estimates for Generalized Analytic Bi-Univalent Functions

Deborah Olufunmilayo Makinde
Additional contact information
Deborah Olufunmilayo Makinde: Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Nigeria

Academic Journal of Applied Mathematical Sciences, 2019, vol. 5, issue 12, 174-178

Abstract: For the normalized analytic functions of the form We obtain the initial coefficient estimates for the subclassThe relationship with some coefficient estimates in the literature with that of the subclass above was also considered.

Keywords: Analytic; Bi-univalent; Linear transformation; Coefficient estimates. (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams5(12)174-178.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/12-2019/12/5 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2019:p:173-178

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2020-06-04
Handle: RePEc:arp:ajoams:2019:p:173-178